# SDR N6WA2015010403

- Difficulty date: January 4, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 30,021 hours, 22,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MASTER WARNING ON LANDING.  CLEANED PAX DOOR SENSORS, NO FAULTS SHOWN.  PERFORMED OPERATIONS CHECK IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.
